# SDR CA970530010

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Frchld F27F
- Engine: Rroyce DART5297E
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 558001
- Condition: Failed
- Location: Mlg
- Component: 200042012
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) A JUST OVERHAULED MAIN LANDING GEAR ACTUATOR HAD BEEN INSTALLED. DURING GROUND RETRACTION TEST, WHEN WHEELS WERE LOWERED, THE ACTUATOR DID NOT HAVE ANY DAMPENING, WHICH RESULTED IN A NOT-CONTROLLED DESCENT OF GEAR AND THE BREAKAGE OF THE WHEEL DOWNLOCK SYSTEM.
